ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Pointwise wavelet convergence in besov and uniformly local Sobolev spaces

Kon, M. A. and Raphael, L. A. (2001) Pointwise wavelet convergence in besov and uniformly local Sobolev spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (4). pp. 56-72. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview

    Abstract

    The paper announces new conditions for uniform pointwise convergence rates of wavelet expansions in Besov and uniformly local Sobolev spaces.

    Item Type: Article
    Additional Information: Поточечная сходимость всплеска в бесовском и равномерно локальном соболевском пространствах / М. А. Кон, Л. А. Рафаел.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 12:10
    Last Modified: 03 Oct 2012 12:18
    URI: http://mathematics.asj-oa.am/id/eprint/458

    Actions (login required)

    View Item